# SDR 2003UALA00948

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 47,568 hours, 7,738 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD UPPER PYLON SKIN INSIDE ACCESS PNL 432BR, NR 1 ENG.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
